# SDR DALA2016090806468

- Difficulty date: September 7, 2016
- Submitted: September 8, 2016
- Operation: Air carrier
- Aircraft: N939DL
- Make and model: Doug MD-88
- Aircraft serial: 49812
- Aircraft time: 71,103 hours, 53,325 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clamp
- Condition: Damaged
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE RELEASE CABLE, FWD END AT FWD SIDE OF APB RUBBER BOOT INCORRECTLY CLAMPED. REPLACED THE CLAMP.
